| Catalog Number |
48232480 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device remains implanted.
Event or Problem Description
The russian health authority reported that a patient reported pain approximately three to four months post-operatively and imaging revealed migration of the left l4 screw and fracture of two xia rods.It is unknown if a revision surgery is planned.This report captures the second of the two fractured rods.